×

zbMATH — the first resource for mathematics

Ruin under interest force and subexponential claims: a simple treatment. (English) Zbl 1056.60501

MSC:
60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asmussen, S., Subexpontential asymptotics for stochastic processes: extremal behavior, stationary distribution and first passage probabilities., The annals of applied probability, 8, 354-374, (1998) · Zbl 0942.60034
[2] Embrechts, P., Klüppelberg, C., Mikosh, T., 1997. Extremal Events in Finance and Insurance. Springer, New York.
[3] Klüppelberg, C.; Stadtmüller, U., Ruin probabilities in the presence of heavy-tails and interest rates., Scandinavian actuarial journal, 1, 49-58, (1998) · Zbl 1022.60083
[4] Sundt, B.; Teugels, J.L., Ruin estimates under interest force., Insurance: mathematics and economics, 16, 7-22, (1995) · Zbl 0838.62098
[5] Sundt, B.; Teugels, J.L., The adjustment function in ruin estimates under interest force., Insurance: mathematics and economics, 19, 85-94, (1997) · Zbl 0910.62107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.